skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Origin and Reduction of 1 / f Magnetic Flux Noise in Superconducting Devices

Authors:
; ; ; ; ; ; ; ; ;
Publication Date:
Sponsoring Org.:
USDOE Office of Science (SC), Basic Energy Sciences (BES) (SC-22)
OSTI Identifier:
1329274
Grant/Contract Number:  
FG02-05ER46237; DEAC02-06CH11357
Resource Type:
Publisher's Accepted Manuscript
Journal Name:
Physical Review Applied
Additional Journal Information:
Journal Name: Physical Review Applied Journal Volume: 6 Journal Issue: 4; Journal ID: ISSN 2331-7019
Publisher:
American Physical Society
Country of Publication:
United States
Language:
English

Citation Formats

Kumar, P., Sendelbach, S., Beck, M. A., Freeland, J. W., Wang, Zhe, Wang, Hui, Yu, Clare C., Wu, R. Q., Pappas, D. P., and McDermott, R. Origin and Reduction of 1 / f Magnetic Flux Noise in Superconducting Devices. United States: N. p., 2016. Web. doi:10.1103/PhysRevApplied.6.041001.
Kumar, P., Sendelbach, S., Beck, M. A., Freeland, J. W., Wang, Zhe, Wang, Hui, Yu, Clare C., Wu, R. Q., Pappas, D. P., & McDermott, R. Origin and Reduction of 1 / f Magnetic Flux Noise in Superconducting Devices. United States. doi:10.1103/PhysRevApplied.6.041001.
Kumar, P., Sendelbach, S., Beck, M. A., Freeland, J. W., Wang, Zhe, Wang, Hui, Yu, Clare C., Wu, R. Q., Pappas, D. P., and McDermott, R. Tue . "Origin and Reduction of 1 / f Magnetic Flux Noise in Superconducting Devices". United States. doi:10.1103/PhysRevApplied.6.041001.
@article{osti_1329274,
title = {Origin and Reduction of 1 / f Magnetic Flux Noise in Superconducting Devices},
author = {Kumar, P. and Sendelbach, S. and Beck, M. A. and Freeland, J. W. and Wang, Zhe and Wang, Hui and Yu, Clare C. and Wu, R. Q. and Pappas, D. P. and McDermott, R.},
abstractNote = {},
doi = {10.1103/PhysRevApplied.6.041001},
journal = {Physical Review Applied},
number = 4,
volume = 6,
place = {United States},
year = {2016},
month = {10}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record
DOI: 10.1103/PhysRevApplied.6.041001

Save / Share:

Works referenced in this record:

Generalized Gradient Approximation Made Simple
journal, October 1996

  • Perdew, John P.; Burke, Kieron; Ernzerhof, Matthias
  • Physical Review Letters, Vol. 77, Issue 18, p. 3865-3868
  • DOI: 10.1103/PhysRevLett.77.3865